# SDR DHL9671528D

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CRACK IN FUESLAGE BS 235.8, STR 15L.  CUT OUT CRACKED AREA, INSTALLED DOUBLER REPAIR, PER SRM 53-30-3, 11 INCHES BY 8 INCHES,  AND FILLER, .75 INCH BY 3.375 INCHES.
